# SDR CALA2025090308422

- Difficulty date: August 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 53,885 hours, 19,478 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR LIGHT ON TAKEOFF LIGHT WENT OUT FEW SECONDS AFTER PRES NORMAL.   PERFORMED AMM 52-13-00-860-803, OPERATED AFT ENTRY DOOR, INDICATION AND DOOR OPS CHECKS NORMAL.  OK FOR SERVICE.
